# SDR DALA13064435653

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 36,128 hours, 15,033 cycles
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 7077604
- Part serial: 546
- Condition: Odor
- Location: Standby
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FUMES AND AN ELECTRICAL ODOR IN THE CABIN AND COCKPIT JUST PRIOR TO LANDING WITH ASSOCIATED STANDBY INVERTER EICAS MESSAGE.  MAINTENANCE FOUND THE STANDBY INVERTER TO BE THE SOURCE OF THE ODOR.   REPLACED INVERTER IAW AMM 24-33-03.  CHECKED OK.
